# SDR CA991229016

- Difficulty date: December 12, 1999
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 11,850 hours
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bolt
- Part number: NAS464P5A42
- Condition: Broken
- Location: Nlg Drag Strut
- Component: Nose/Tail Gear A, Cessna, 12436001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100 HOUR INSPECTION, MAINTENANCE PERSONNEL CHECKED THE BOLT AT THE AFT END OF THE NOSE GEAR DRAG STRUT, WITH A WRENCH. LIGHT PRESSURE FRACTURED THE BOLT HEAD FROM THE SHANK. THE SUBMITTER HAS FOUND A NUMBER OF THESE BOLT HEADS BROKEN OFF IN VARIOUS C206 AIRCRAFT, AND ROUTINELY CHECKS THEM FOR DAMAGE AND MISSING BOLT HEADS.
